# SDR DBCA2013091100009

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N220CM
- Make and model: Cessna 650
- Aircraft serial: 6500160
- Aircraft time: 7,945 hours, 6,888 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: M8353632003
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, LEFT FUEL BOOST PUMP ANNUNCIATOR ILLUMINATED WITH NO ASSOCIATED LOW FUEL PRESSURE WARNING.  CREW RETURNED TO DEPARTURE.  LANDING WAS UNEVENTFUL.  STERLING MOUNTAIN TROUBLESHOT TO K21 RELAY STICKING.  REPLACED K21 AND K23 RELAYS.  OPS CHECK GOOD.
